# SDR AALA20180316005

- Difficulty date: March 15, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 57,330 hours, 9,374 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. MID GALLEY FLIGHT ATTENDANT LEFT HAND FORWARD ATTENDANT FLASHLIGHT BATTERY DISCHARGED. REPLACED MID GALLEY FLASHLIGHT BATTERY PER AMM 25-60-00.
